HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Baxter's inequality for fractional Brownian motion-type processes with Hurst index less than 1/2

Files in This Item:
pre890.pdf104.1 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84040

Title: Baxter's inequality for fractional Brownian motion-type processes with Hurst index less than 1/2
Authors: Inoue, Akihiko Browse this author
Kasahara, Yukio Browse this author
Phartyal, Punam Browse this author
Keywords: Baxter's inequality
fractional Brownian motion
predictor coefficients
Issue Date: 2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 890
Start Page: 1
End Page: 7
Abstract: We prove an analogue of Baxter's inequality for fractional Brownian motion-type processes with Hurst index less than 1/2. This inequality is concerned with the norm estimate of the difference between finite- and infinite-past predictor coefficients.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69699
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University